hi i am on my 2nd implant i had it fitted last year i never had any problems with it. just these last few days i have had really bad mood swings and its causing problems with my partner who i have been with for the last 15 years we are on the verg of splitting up the only thing i can put it down to could it be any thing to do with this implant i am even falling out with my best mate please help lorraine
hiya chick take the rod out i have found that doctors dont tell u everything , well my story i had the rod in my arm i was ok for a couple of months then i started to stress out it got that bad i went on depperission tablets all this was happing for a year and a half . i lost my partner because i became phiscaly voilant i could not stop it and had no control but when we split i heard of the rod can cause this so of i went the docts told be it is a pregnacey hormone in it yes u have been pregnate for a year and half no wounder i went mad so i took it out gave it 3 weeks for the hormone to *** out and i was great bk to my self to all that reads this plez tack it out if this is u i nearly lost my family and nearly a mental hospital get it out before it gets worst. lv sarah
hi i went to doctors yesterday and i have to go back on tuesday to talk to my doctor i am getting really bad headaches aswell they said yesteday it was stress and tenshion and i have to have some me time but its easy for them to say when u have 3 kids and school hols and we have our own bussiness to run. Of to tell them i want out and try pill injection cant go on like ths thanks lorraine xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.